1 paper(s) uploaded by yy15165.

Index Title Upload Time Modified Time
1

A useful variant of the Davis--Kahan theorem for statisticians.

Yi Yu University of Bristol Tengyao Wang University of Cambridge Richard J. Samworth University of Cambridge

Statistics Theory and Methods mathscidoc:1806.33001

Biometrika, 102, 315-323
[ Download ] [ 2018-06-07 16:56:33 uploaded by yy15165 ] [ 83 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-06-07 16:56:33 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved